# SDR FDEA200906302406

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6945579Y31
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 CARGO DOOR THRESHOLD NR 5 LOWER SILL SUPPORT FITTING FOUND EXCEED LIMIT   AFTER CORROSION REMOVAL.  REFER SNRM N03199. NR 2 CARGO DOOR LOWER SILL NR 5 SUPPORT FITTING REMOVED AND REPLACED IAW AMM 20-11-00 REV. 04.   REPAIR IS CLASSIFIED AS MNOR PER GMM 6-2-100 CRITERIA.
